A subscription is required to access this article.
In this paper we study the asymptotic boundary behavior of large solutions of the equation in a regular bounded domain in , , where denotes the distance from to , and . We precise the expansion which depends on the mean curvature of the boundary.
Cite this article
Michèle Grillot, Philippe Grillot, The influence of domain geometry in the boundary behavior of large solutions of degenerate elliptic problems. Port. Math. 64 (2007), no. 2, pp. 143–153DOI 10.4171/PM/1780